RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Logika. Sem., 1967, Volume 6, Number 2, Pages 89–94 (Mi al1098)  

Conjugacy in free metabelian groups

E. I. Timoshenko


Abstract: The discrete wreath product of any two finitely generated abelian torsion-free groups is residually finite concerning conjugacy. Every finitely generated free metabelian group is residually finite concerning conjugacy.

Full text: PDF file (209 kB)

Bibliographic databases:
Received: 18.02.1967

Citation: E. I. Timoshenko, “Conjugacy in free metabelian groups”, Algebra i Logika. Sem., 6:2 (1967), 89–94

Citation in format AMSBIB
\Bibitem{Tim67}
\by E.~I.~Timoshenko
\paper Conjugacy in free metabelian groups
\jour Algebra i Logika. Sem.
\yr 1967
\vol 6
\issue 2
\pages 89--94
\mathnet{http://mi.mathnet.ru/al1098}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0215905}


Linking options:
  • http://mi.mathnet.ru/eng/al1098
  • http://mi.mathnet.ru/eng/al/v6/i2/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:6
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021